Radicals which coincide on a class of rings.

Sands, A.D.

Mathematica Pannonica (1997)

  • Volume: 8, Issue: 2, page 261-267
  • ISSN: 0865-2090

How to cite


Sands, A.D.. "Radicals which coincide on a class of rings.." Mathematica Pannonica 8.2 (1997): 261-267. <http://eudml.org/doc/229060>.

author = {Sands, A.D.},
journal = {Mathematica Pannonica},
keywords = {radical classes; semisimple classes},
language = {eng},
number = {2},
pages = {261-267},
publisher = {University of Miskolc},
title = {Radicals which coincide on a class of rings.},
url = {http://eudml.org/doc/229060},
volume = {8},
year = {1997},

AU - Sands, A.D.
TI - Radicals which coincide on a class of rings.
JO - Mathematica Pannonica
PY - 1997
PB - University of Miskolc
VL - 8
IS - 2
SP - 261
EP - 267
LA - eng
KW - radical classes; semisimple classes
UR - http://eudml.org/doc/229060
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.